MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 4 FR SL POWERPICC SOLO CATHETER 70CM NITINOL; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 4 FR SL POWERPICC SOLO CATHETER 70CM NITINOL; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 3194355
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rezh0118 showed no other similar product complaint(s) from this lot number.Sample not yet returned for evaluation.
 
Event or Problem Description
It was reported that while peeling away the sheath, the sheath failed to break away completely, leaving a plastic ring surrounding the catheter.There was no reported patient injury.
 
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The initial complaint appeared to be a reportable occurrence.Additional information provided does not reasonably suggest the event may have caused or contributed to a death or serious injury of a patient, user or other person.Therefore this event is deemed not reportable per 21 cfr part 803.

Brand Name
4 FR SL POWERPICC SOLO CATHETER 70CM NITINOL
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5723529
Report Number3006260740-2016-00272
Device Sequence Number24500
Product Code LJS
UDI-Device Identifier00801741027789
UDI-Public(01)00801741027789(17)170128(10)REZH0118
Combination Product (Y/N)N
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3194355
Device Lot NumberREZH0118
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/14/2016
Supplement Report FDA Received Date08/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1